# SDR SIMA9700161

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4162 - ON SHORT FINAL FOR LANDING IN ORD, THE RIGHT LANDING LIGHT CB TRIPPED FOLLOWED BY NOISE OF RELAY, CHATTERING AND A HOT ELECTRICAL ODOR IN THE COCKPIT.  MAINTENANCE PERFORMED GROUND RUNS ON THE AIRCRAFT AND COULD NOT DUPLICATE THE HOT ELECTRICAL ODOR AND THE RIGHT LANDING LIGHT WAS MEL'D.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
